JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUZZY r-REGULAR OPEN SETS AND FUZZY ALMOST r-CONTINUOUS MAPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FUZZY r-REGULAR OPEN SETS AND FUZZY ALMOST r-CONTINUOUS MAPS
Lee, Seok-Jong; Lee, Eun-Pyo;
  PDF(new window)
 Abstract
We introduce the concepts of fuzzy r-regular open sets and fuzzy almost r-continuous maps in the fuzzy topology of Chat-topadhyay. Also we investigate the equivalent conditions of the fuzzy almost r-continuity.
 Keywords
fuzzy r-regular open;fuzzy almost r-continuous;
 Language
English
 Cited by
1.
Fuzzy Weakly r-Semicontinuous Mappings,;;

International Journal of Fuzzy Logic and Intelligent Systems, 2008. vol.8. 2, pp.111-115 crossref(new window)
2.
On Fuzzy Weak r-minimal Continuity Between Fuzzy Minimal Spaces and Fuzzy Topological Spaces,;

International Journal of Fuzzy Logic and Intelligent Systems, 2010. vol.10. 4, pp.303-307 crossref(new window)
3.
ON FUZZY S-WEAKLY r-M-CONTINUOUS FUNCTIONS ON FUZZY r-MINIMAL SPACES,;;

Journal of applied mathematics & informatics, 2011. vol.29. 3_4, pp.1059-1066 crossref(new window)
4.
On Fuzzy Almost r-minimal Continuous Functions between Fuzzy Minimal Spaces and Fuzzy Topological Spaces,;

International Journal of Fuzzy Logic and Intelligent Systems, 2011. vol.11. 1, pp.44-48 crossref(new window)
5.
Fuzzy r-Minimal 구조에서 Fuzzy Weak r-M Continuity의 특성 연구,민원근;김명환;

한국지능시스템학회논문지, 2011. vol.21. 2, pp.250-253 crossref(new window)
1.
On Fuzzy Weak r-minimal Continuity Between Fuzzy Minimal Spaces and Fuzzy Topological Spaces, International Journal of Fuzzy Logic and Intelligent Systems, 2010, 10, 4, 303  crossref(new windwow)
2.
Remarks on Fuzzy Weak r-M Continuity on Fuzzy r-Minimal Structures, Journal of Korean Institute of Intelligent Systems, 2011, 21, 2, 250  crossref(new windwow)
3.
Weakly semi-preopen and semi-preclosed functions in L-fuzzy topological spaces, Soft Computing, 2013, 17, 5, 725  crossref(new windwow)
4.
Fuzzy weakly preopen (preclosed) function in Kubiak–Šostak fuzzy topological spaces, Chaos, Solitons & Fractals, 2009, 39, 3, 1158  crossref(new windwow)
 References
1.
J. Math. Anal. Appl., vol.82. pp.14-32 crossref(new window)

2.
J. Math. anal. Appl., vol.24. pp.182-190 crossref(new window)

3.
Fuzzy Sets and Systems, vol.54. pp.207-212 crossref(new window)

4.
Fuzzy Sets and Systems, vol.49. pp.237-242 crossref(new window)

5.
Bull. Korean Math. Soc., vol.36. pp.91-108

6.
Int. J. Math. and Math. Sci., vol.27. pp.53-63 crossref(new window)